
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/184
Title: | On moduli spaces of parabolic vector bundles of rank 2 over CP1 |
Authors: | Kumar, Chanchal |
Issue Date: | 2010 |
Citation: | Michigan Mathematical Journal, 59(2), pp. 467-479. |
Abstract: | No abstract available |
Description: | Only IISERM authors are available in the record. |
URI: | https://projecteuclid.org/journals/michigan-mathematical-journal/volume-59/issue-2/On-moduli-spaces-of-parabolic-vector-bundles-of-rank-2/10.1307/mmj/1281531467.full |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Need to add pdf.odt | 8.63 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.